MAUDE Adverse Event Report: ARGON MEDICAL DEVICES SKATER DRAINAGE CATHETER - LOCKING PIGTAIL 8F X 25CM

ARGON MEDICAL DEVICES SKATER DRAINAGE CATHETER - LOCKING PIGTAIL 8F X 25CM
Model Number 755108025
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/02/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A review of the complaints database was conducted, and over the previous six months, no similar complaints were found related to the failure mode involving this part number.No similar complaints were found related to this lot number.A review of the manufacturing and inspection records for this lot was conducted.No deviations or non-conformances were found.One opened sample was returned from the customer for review.A visual inspection was performed on the returned product.The device was tested with the help of the manufacturers syringe for leakage without the purple luer and no leakage was observed.The complaint was not confirmed.No corrective action can be taken at this time since the issue cannot be replicated and also as we are not aware about the mating of device used with the product.
 
Event or Problem Description
The reporter indicated that following a percutaneous nephrostomy procedure, and the patient returning home, the pigtail's white connector hub leaked causing the patient's clothes to become wet.The patient returned to the hospital again to solve the leaked situation.The doctor stated the pigtail leaking issue continued to occur and had already used the purple luer but did not stop the leaking, they had no choice but to replace a new pigtail to solve the problem.
 
Additional Manufacturer Narrative
Udi related data quality updates only.

Brand Name
SKATER DRAINAGE CATHETER - LOCKING PIGTAIL 8F X 25CM
Common Device Name
SKATER DRAINAGE CATHETER
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek rd
athens TX 75751
Manufacturer Contact
kelly mayer
1445 flat creek rd
athens, TX 75751
9036759321
MDR Report Key19240311
Report Number0001625425-2024-01007
Device Sequence Number20706614
Product Code GBQ
UDI-Device Identifier00886333000159
UDI-Public(01)00886333000159(17)280824(10)11494699
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/31/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number755108025
Device Lot Number11494699
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/15/2024
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/03/2024
Supplement Date Received by Manufacturer08/31/2024
Initial Report FDA Received Date05/03/2024
Supplement Report FDA Received Date08/31/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/25/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown